# SDR ASAA2019091830731

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 36,676 hours, 10,949 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 762187F
- Part serial: AAA7003440
- Condition: Failed
- Location: Bus Power
- Part time: 36,674 hours, 10,948 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING VISUAL APPROACH - F.O PFD HAD NO COMMAND BARS - RECYCLED FLIGHT DIRECTOR SWITCHES. STILL NO COMMAND BARS - RA. FLAG ALSO CYCLED ON AND OFF. GROUNDED - YES. ACCOMPLISHED FIM 22-11 TASK 805. DUE TO THE #2 RA TRANSCEIVER REPLACEMENT, FOLLOWED FIM & REMOVED & REPALCED FCC-B. REF AMM 22-11-33. INSTALLATION TEST FAILED FCC-B. MSG22-11348. REMOVED & REPLACED BUS POWER CONTROL UNIT. REF AMM 24-41-21 & FIM 22-15 TASK 803. ALL TESTS PASS. RE-ACCOMPLISHED DFCS LRU REPLACEMENT TEST. ALL TESTS PASS. AIRCRAFT REMAINS HGS & AUTOLAND CAPABLE.
